Opérateurs de Fuchs non linéaires
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 2, p. 303-329

We study in this article nonlinear partial differential equations of Fuchs type in spaces of functions sufficiently differentiable with respect to the fuchsian variable and in Gevrey spaces with respect the other variables. The results are a generalization of those of Baouendi-Goulaouic obtained in the analytic case.

On se propose d’étudier des équations aux dérivées partielles non linéaires du type de Fuchs au sens de Baouendi-Goulaouic ([1] et [2]) dans des espaces de fonctions suffisamment différentiables par rapport à la variable fuchsienne et dans des espaces de Gevrey par rapport aux autres variables. Les méthodes utilisées reposent sur le formalisme des séries formelles Gevrey développé dans [13] et adapté aux équations du type de Fuchs dans [6] et [7]. On obtient ainsi des théorèmes qui généralisent ceux de Baouendi-Goulaouic concernant le cas analytique.

@article{AFST_2007_6_16_2_303_0,
     author = {Pong\'erard, Patrice and Wagschal, Claude},
     title = {Op\'erateurs de Fuchs non lin\'eaires},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 16},
     number = {2},
     year = {2007},
     pages = {303-329},
     doi = {10.5802/afst.1150},
     mrnumber = {2331543},
     zbl = {1131.35005},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2007_6_16_2_303_0}
}
Pongérard, Patrice; Wagschal, Claude. Opérateurs de Fuchs non linéaires. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 2, pp. 303-329. doi : 10.5802/afst.1150. http://www.numdam.org/item/AFST_2007_6_16_2_303_0/

[1] Baouendi (M.S.), Goulaouic (C).— Cauchy problems with caracteristic initial hypersurface, Comm. on Pure and Appl. Math., 26, p. 455-475 (1973). | MR 338532 | Zbl 0256.35050

[2] Baouendi (M.S.), Goulaouic (C.).— Singular Nonlinear Cauchy Problems, J. of Diff. Eq., 22, p. 268-291 (1976). | MR 435564 | Zbl 0344.35012

[3] Derrab (F.), Nabaji (A.), Pongérard (P.), Wagschal (C.).— Problème de Cauchy Fuchsien dans les espaces de Gevrey, J. Math. Sci. Univ. Tokyo, 11, p. 401-424 (2004). | MR 2110921 | Zbl 1064.35039

[4] Koike (M.).— Volevič systems of singular nonlinear partial differential equations, Nonlinear Analysis, Theory, Meth. Appl., 24, p. 999-1009 (1995). | MR 1321740 | Zbl 0854.35123

[5] Komatsu (H.).— Linear hyperbolic equations with Gevrey coefficients, J. Math. Pures Appl., 59, p. 145-185 (1980). | MR 581987 | Zbl 0407.35052

[6] Pongérard (P.).— Sur une classe d’équations de Fuchs non linéaires, J. Math. Sci. Univ. Tokyo, 7, p. 423-448 (2000). | Zbl 0964.35008

[7] Pongérard (P.).— Problème de Cauchy caractéristique à solution entière, J. Math. Sci. Univ. Tokyo, 8, p. 89-105 (2001). | MR 1818907 | Zbl 0984.35004

[8] Pongérard (P.), Wagschal (C.).— Problème de Cauchy dans des espaces de fonctions entières, J. Math. Pures Appl., 75, p. 409-418 (1996). | MR 1411158 | Zbl 0858.35001

[9] Tahara (H.).— Cauchy problems for Fuchsian hyperbolic equations in spaces of functions of Gevrey classes, Proc. Japan Acad., 61, p. 63-65 (1985). | MR 796468 | Zbl 0586.35060

[10] Tahara (H.).— Singular hyperbolic systems, VI. Asymptotic analysis for Fuchsian hyperbolic equations in Gevrey classes, J. Math. Soc. Japan, 39 No. 4, p. 551-580 (1987). | MR 905625 | Zbl 0621.35061

[11] Tahara (H.).— Singular hyperbolic systems, VII. Asymptotic analysis for Fuchsian hyperbolic equations in Gevrey classes (2), Japan. J. Math. New Ser., 15, p. 275-307 (1989). | MR 1039246 | Zbl 0702.35148

[12] Tahara (H.).— Singular hyperbolic systems, VIII. On the well-posedness in Gevrey classes for Fuchsian hyperbolic equations, J. Fac. Sci. Univ. Tokyo, 39, p. 555-582 (1992). | MR 1192489 | Zbl 0774.35044

[13] Wagschal(C.).— Le problème de Goursat non linéaire, J. Math. Pures Appl., 58, p. 309-337 (1979). | MR 544256 | Zbl 0427.35021

[14] Yamane (H.).— Global fuchsian Cauchy problem, J. Math. Sci. Univ. Tokyo, 7, p. 147-162 (2000). | MR 1749983 | Zbl 0967.35024